# SDR A6WA200100060

- Difficulty date: October 10, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- Aircraft time: 12,919 hours, 14,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

DURING RUN UP, GOT SMOKE LAV INDICATION, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  MAINTENANCE PERFORMED GROUND OPS CHECK OF THE LT/RT BLEED AIR SYSTEMS IAW MM.  NO SMOKE OR MESSAGES NOTED.
